Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1968, Volume 4, Number 9, Pages 1574–1583 (Mi de432)  

This article is cited in 1 scientific paper (total in 1 paper)

On the control theory of dynamical systems

R. Gabasov

V. I. Lenin Belorusskii State University

Full text: PDF file (869 kB)

Bibliographic databases:
UDC: 62-505
Received: 27.11.1967

Citation: R. Gabasov, “On the control theory of dynamical systems”, Differ. Uravn., 4:9 (1968), 1574–1583

Citation in format AMSBIB
\Bibitem{Gab68}
\by R.~Gabasov
\paper On the control theory of dynamical systems
\jour Differ. Uravn.
\yr 1968
\vol 4
\issue 9
\pages 1574--1583
\mathnet{http://mi.mathnet.ru/de432}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=235869}
\zmath{https://zbmath.org/?q=an:0176.06704}


Linking options:
  • http://mi.mathnet.ru/eng/de432
  • http://mi.mathnet.ru/eng/de/v4/i9/p1574

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
  • Number of views:
    This page:65
    Full text:40

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022